# SDR USAA20110603SB084

- Difficulty date: May 31, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE EMERGENCY LIGHT ATTACHED TO SEAT 11C IS "BROKE".  MAINTENANCE "RE-ATTACHED" LIGHT ASSEMBLY.  OK FOR CONTINUED SERVICE.
